EconPapers    
Economics at your fingertips  
 

Almost Sure Convergence for the Maximum of Nonstationary Random Fields

Luísa Pereira () and Zhongquan Tan
Additional contact information
Luísa Pereira: University of Beira Interior
Zhongquan Tan: Jiaxing University

Journal of Theoretical Probability, 2017, vol. 30, issue 3, 996-1013

Abstract: Abstract We obtain an almost sure limit theorem for the maximum of nonstationary random fields under some dependence conditions. The obtained result is applied to Gaussian random fields.

Keywords: Almost sure central limit theorem; Nonstationary random field; Extreme value theory; Primary 60F05; Secondary 60G70 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://link.springer.com/10.1007/s10959-015-0663-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:30:y:2017:i:3:d:10.1007_s10959-015-0663-3

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959

DOI: 10.1007/s10959-015-0663-3

Access Statistics for this article

Journal of Theoretical Probability is currently edited by Andrea Monica

More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jotpro:v:30:y:2017:i:3:d:10.1007_s10959-015-0663-3